MBI Publications

MBI Publications for Jim Cushing (3)

  • S. Robertson and J. Cushing
    Spatial segregation in stage-structured populations with an application to Tribolium
    Journal of Biological DynamicsVol. 5 No. 5 (2011) pp. 398-409

    Abstract

  • S. Robertson and J. Cushing
    A bifurcation analysis of stage-structured density dependent integrodifference equations
    Journal of Mathematical Analysis and ApplicationsVol. 388 (1) (2011) pp. 490-499

    Abstract

  • J. Cushing, R. Costantino and S. Robertson
    Life stages: interactions and spatial patterns
    Bulletin of Mathematical BiologyVol. 74 (2012) pp. 491-508

    Abstract

View Publications By